# SDR SIMA2019021108002

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,592 hours, 32,394 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN WOULD NOT PRESSURIZE CLIMBING THROU 10,000 FT.NOTED THAT A/C WAS NOT PRESSURIZED BUT CABIN ALTITUDE INCREASING-C/A-PERFORMED INSPECTION/CHECK OF PACK 2 DUCTS IAW EMB 140 AMM 21-51-14. FOUND PACK 2 DUAL TEMP CONTROL VALVE DUCT DAMAGED. REMOVED SERVICABLE DUCT ON PACK 2 DUAL TEMP CONTROL VALVE IAW EMB 140 AMM 21-60-01. PERFORMED OPERATIONAL CHEKC OF THE PRESSURIZATION SYSTEM IAW EMB 140 AMM 21-31-00 OPS CHECKS GOOD NO DEFECTS NOTED. INSTALLED SERVICABLE DUCT ON PACK 2 DUAL TEMP CONTROL VALVE IAW EMB 140 AMM 21-60-01.OPS CHECKS GOOD. NO DEFECT SNOTED.  PERFORMED OPERATIONAL CHECK OF BLEED VALVES IAW EMB 140 AMM 36-11-05.OPS CHECKS GOOD .NO DEFECTS NOTED. FLIGHT CREW PLACARED PACK #1 OVERHEAT PER MEL 21-30 AUTH#020296D-C MOC#696734. FOUND PACK 1 DUAL TEMP CONTROL VALVE SLEEVE DAMAGED. RAR SLEEVE IAW EMB 140 AMM 21-60-01. OPC GOOD IAW EMB 140 AMM 21-51-00. NO DEFECTS NOTED.  TROUBLESHOT #1 PACK IAW FIM TASK 21-60-00. RAR DUCT TEMP SENSOR 1 IAW AMM 21-60-03. UPON RAR FOUND TUBE TO DUAL TEMP CONTROL VALVE DISCONNECTED FROM RUBBER CONNECTOR. RECONNECTED TUBE IAW AMM 21-51-14. PERFORMED OPC OF PACK #1 SYSTEM IAW AMM 21-51-00. OPC GOOD AT THIS TIME.  MEL RESTORED.
